Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 784386, 8 pages
Research Article

Pricing Arithmetic Asian Options under Hybrid Stochastic and Local Volatility

1Department of Mathematics, Sungkyunkwan University, Suwon, Gyeonggi-do 440-746, Republic of Korea
2Department of Mathematics, Yonsei University, Seoul 120-749, Republic of Korea

Received 31 July 2013; Revised 24 November 2013; Accepted 26 November 2013; Published 8 January 2014

Academic Editor: K. S. Govinder

Copyright © 2014 Min-Ku Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min-Ku Lee, Jeong-Hoon Kim, and Kyu-Hwan Jang, “Pricing Arithmetic Asian Options under Hybrid Stochastic and Local Volatility,” Journal of Applied Mathematics, vol. 2014, Article ID 784386, 8 pages, 2014. doi:10.1155/2014/784386